Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online
Ask a Urologist   »  

Have soreness in kidney after lithotripsy procedure. How to cure this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
What does it mean if I have soreness in the kidneys that never really went away since lithotripsy procedure? Not severe soreness but mild to moderate that seems to be greater when my weight goes up? Also had bleeding for many months afterward but that seems to have stopped. (Stones were very big, 5.3 and 17.1). What prompted me to contact you today is that I took a 7 day detox product and had more soreness than usual but it has subsided now. Will not do that again.
Posted Sat, 11 May 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later
Welcome to the forum.
The next step would be to do an ultrasound scan to check for any residual stone in the kidneys.
If not, it is most probably related to pain arising from the muscles and small joints of the spine- called lumbo-sacral strain and commonly occurs in overweight persons.
An Orthopedic surgeon would be of help.
The initial treatment would be pain killers and rest. Physiotherapy would be beneficial in the long run.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor